3 doctors weighed in:

Is it safe to eat yogurt while taking warfarin?

3 doctors weighed in
Dr. Michael Ekizian
Internal Medicine
2 doctors agree

In brief: Yes

The anticoagulant effect of warfarin may be decreased if taken with foods that are rich in vitamin k.
Some of these foods include dark, leafy greens, dried herbs, scallions, broccoli, and cucumber. Vitamin e might increase warfarin effect. Cranberry juice also may increase warfarin effect. You should be alright with yogurt. Be consistent with your diet and take warfarin at the same time each day.

In brief: Yes

The anticoagulant effect of warfarin may be decreased if taken with foods that are rich in vitamin k.
Some of these foods include dark, leafy greens, dried herbs, scallions, broccoli, and cucumber. Vitamin e might increase warfarin effect. Cranberry juice also may increase warfarin effect. You should be alright with yogurt. Be consistent with your diet and take warfarin at the same time each day.
Dr. Michael Ekizian
Dr. Michael Ekizian
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors